# SDR DALA2023020901030

- Difficulty date: February 8, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 58,801 hours, 30,588 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3122, CORROSION STRINGER 41R LOCATED AT FR 62 IN AFT CARGO COMPARTMENT (SSI 534107). CORRECTIVE ACTION: REPLACED STRINGER 41R LOC. BTW FR61 TO FR 64 LOWER SKIN AS PER A319 SRM 51-72-11 AND DWG: D5347632. LP 2620337
